Results 1 to 7 of 7
Vicodin WD Questions. Please take a look!
  1. #1
    another46 is offline Junior Member
    Join Date
    Mar 2012
    Posts
    37

    Default Vicodin WD Questions. Please take a look!

    I have been prescribed vicodin the last 11months. The first 7 months I was taking one 10/325 in the morning and night. The last 4 months I have been taking 4 per day, about every 5 hours. Well, I felt like I was going to keep uping my dose to keep up with the pain and decided 6 days ago to ween myself off slowly. Suprisingly to myself, the first day of cutting bact to 2 doses of 10/325 I has SEVERE WD symptoms. It freaked me out. The next day I woke up even worse (flu symptoms, etc..) I took one dose that moring, which was my last. It has been about 84 hous or almost 4 days without the meds. Timetable. Day 1: 4 doses, Day 2: 2, Day 3: 1 in morning, Day 4-6 NO vicodin.

    My plan of gradually weening off them, maybe a month or so, dramatically changed by how shocked I was by the WD symptoms! That fact made me really made hate vicodin. I feel so ashamed I starting taking them even though my dr. prescribed them for serious back issues.

    Here's my question:

    The major WD symptom that is killing me is the anxiety. I called my PM dr. and told him what I was doing and he prescribed me 10 Attivan and 10 Klonopin just to use to get me through the WD symptoms ( I have never taken any other kind of pill than vicodin, don't drink or smoke either). I'm so paranoid to take the benzos. I took the ativan one morning and the klonopin the other, which was yesterday. Even though all day today I felt like I was in a constant panic attack I refused to take the benzos. I am afraid I will get addicted to those too. I know that sounds crazy if I only took them over the next 3-4 days but is that a good concern? Am I tortuting myself and should I just take them to get over the next few days? My concern is that my anxiety may be higher the next weeks/months due to not taking vicodins, so I don't want my brain to think I can get instant relief from a pill making the anxiety unmanegable. Should I try to stick out the panic attacks the next few days?

    I have been taking all the herbal supplements to relieve stress, eating healthy, drinking a ton of chamomile tea, and exercising for an hour every day but I still can't shake the anxiety!

    Can someone please offer me the best approach?

  2. #2
    shybaybe2003 is offline Senior Member
    Join Date
    Jan 2009
    Posts
    608

    Default

    i would try to stick it out with no benzos. you dont want to have to worry about another pill addiction!good luck to you!

  3. #3
    another46 is offline Junior Member
    Join Date
    Mar 2012
    Posts
    37

    Default

    FYI - my supplements include Valerian Root - 4ml at night, HTP. Calm (HTP5, Kava kava, passion flower) - 1000 mg 2 times a day, Centruim - 2 in the morning. Also, I am taking the recommended dose of Tylenol PM at night to "help" sleep.

    I bought L-Tyrosine too, but haven't used it. Tomorrow is day 5, so should I start taking that too if I still have anxiety. I read that it may cause jitters.

    Thanks so much in advance for helping me in this rough time!

  4. #4
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default

    Quote Originally Posted by another46 View Post
    I have been prescribed vicodin the last 11months. The first 7 months I was taking one 10/325 in the morning and night. The last 4 months I have been taking 4 per day, about every 5 hours. Well, I felt like I was going to keep uping my dose to keep up with the pain and decided 6 days ago to ween myself off slowly. Suprisingly to myself, the first day of cutting bact to 2 doses of 10/325 I has SEVERE WD symptoms. It freaked me out. The next day I woke up even worse (flu symptoms, etc..) I took one dose that moring, which was my last. It has been about 84 hous or almost 4 days without the meds. Timetable. Day 1: 4 doses, Day 2: 2, Day 3: 1 in morning, Day 4-6 NO vicodin.

    My plan of gradually weening off them, maybe a month or so, dramatically changed by how shocked I was by the WD symptoms! That fact made me really made hate vicodin. I feel so ashamed I starting taking them even though my dr. prescribed them for serious back issues.

    Here's my question:

    The major WD symptom that is killing me is the anxiety. I called my PM dr. and told him what I was doing and he prescribed me 10 Attivan and 10 Klonopin just to use to get me through the WD symptoms ( I have never taken any other kind of pill than vicodin, don't drink or smoke either). I'm so paranoid to take the benzos. I took the ativan one morning and the klonopin the other, which was yesterday. Even though all day today I felt like I was in a constant panic attack I refused to take the benzos. I am afraid I will get addicted to those too. I know that sounds crazy if I only took them over the next 3-4 days but is that a good concern? Am I tortuting myself and should I just take them to get over the next few days? My concern is that my anxiety may be higher the next weeks/months due to not taking vicodins, so I don't want my brain to think I can get instant relief from a pill making the anxiety unmanegable. Should I try to stick out the panic attacks the next few days?

    I have been taking all the herbal supplements to relieve stress, eating healthy, drinking a ton of chamomile tea, and exercising for an hour every day but I still can't shake the anxiety!

    Can someone please offer me the best approach?
    I would go buy some loprimide (imodium) they are a opioid and work on the digestive tract receptors. I took 20 pills the first day and it really eased the withdrawl. They are not addictive and wont hurt to take that many accept it will constipate you some. Look into the thomas recipe and take the vitamins in the recipe for detox. It really helped me.....Also take a few deep breaths and understand that if you are on day what 5 or 6 without any vicodens...you are over halfway there. You will reach a point where sleep becomes easier and you will feel better each day.
    I just reached the point where things feel better. I was on Methadone...vicodens...and percocets so I am in your boat....trust me...it got better for me...it will for you very soon. Hang in there!!

    I will check back to see how you are tommorow....

    Also....ask Robert what you can do....his computer was down but I think I saw him posting in someones thread so he may be here someplace.

    Good Night
    Jay0matic

  5. #5
    another46 is offline Junior Member
    Join Date
    Mar 2012
    Posts
    37

    Default

    Quote Originally Posted by shybaybe2003 View Post
    i would try to stick it out with no benzos. you dont want to have to worry about another pill addiction!good luck to you!
    Thanks for the reply! I figured that was the best way to do it. I felt like I had no choice to use them the two times I did since I was so anxious to the point of going to the ER. I stuck it out today and resisted. I actually have felt pretty calm the last 2 hours. I think I am just happy that it is almost bedtime and looking foward to hopefully a bettter tomorrow. I think I may have been so anxious today since the two previous mornings I took the benzos and my body was expecting it again.

    So glad I made it through today! Exercise immedialtely takes away the anxiety so I will be hitting the gym/treadmill in the morning.

    The last two hours I have felt the best I have since Sunday

  6. #6
    another46 is offline Junior Member
    Join Date
    Mar 2012
    Posts
    37

    Default

    Quote Originally Posted by JayOmatic View Post
    I would go buy some loprimide (imodium) they are a opioid and work on the digestive tract receptors. I took 20 pills the first day and it really eased the withdrawl. They are not addictive and wont hurt to take that many accept it will constipate you some. Look into the thomas recipe and take the vitamins in the recipe for detox. It really helped me.....Also take a few deep breaths and understand that if you are on day what 5 or 6 without any vicodens...you are over halfway there. You will reach a point where sleep becomes easier and you will feel better each day.
    I just reached the point where things feel better. I was on Methadone...vicodens...and percocets so I am in your boat....trust me...it got better for me...it will for you very soon. Hang in there!!

    I will check back to see how you are tommorow....

    Also....ask Robert what you can do....his computer was down but I think I saw him posting in someones thread so he may be here someplace.

    Good Night
    Jay0matic
    Thanks! How do I get Robert's attention? Sorry if that's a newb question.

  7. #7
    DamnataAnimus is offline Junior Member
    Join Date
    Feb 2012
    Location
    Adelaide, Australia
    Posts
    45

    Default

    Make a new thread with his name in the title is the best way.

    Sounds like your doing well btw, just keep at it and it will be over soon. Good luck!

    Regards

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22